# SDR AALA20091029TUL06

- Difficulty date: October 29, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 31,789 hours, 14,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN RIGHT SIDE AT CANT FRAME 1474 JUST AFT OF ACCUMULATOR ACCESS DOOR.  INSTALLED DOUBLER REPAIR PER SRM 53-01-00 AND 53-30-00-02.
